# SDR ABXA9900192

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 5754700
- Condition: Cracked
- Location: Nr 2 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 PYLON INTERNAL DOUBLER CRACKED ABOVE PYLON OPENING AT FORWARD END.  REPAIRED IAW DC8 SRM 57-2-1A AND 51-1-20D.
